U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

Could getting lasix (furosemide) cause terrible leg and right side pain?

2 doctor answers2 doctors weighed in
Dr. Calvin Weisberger
Cardiology 51 years experience
Lasix (furosemide): If you diurese from Lasix (furosemide) and wash out potassium, calcium and magnesium; you could get severe cramps causing pains as you describe.
Dr. Bennett Werner
Cardiology 44 years experience
Muscle cramps: Overly aggressive use of Lasix (furosemide) can lead to muscle cramps (like a "charley-horse"). Is that what you're describing? If so, ask your doc about reducing the dose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 18, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.